Show simple item record

dc.contributor.authorBarbero Liñán, María
dc.contributor.authorDe León, Manuel
dc.contributor.authorMartin de Diego, David
dc.contributor.authorMarrero, Juan Carlos
dc.contributor.authorMuñoz Lecanda, Miguel Carlos
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada IV
dc.date.accessioned2013-07-09T12:44:47Z
dc.date.available2013-07-09T12:44:47Z
dc.date.created2012
dc.date.issued2012
dc.identifier.citationBarbero, M. [et al.]. Kinematic reduction and the Hamilton-Jacobi equation. "Journal of Geometric Mechanics", 2012, vol. 4, núm. 3, p. 207-237.
dc.identifier.issn1941-4889
dc.identifier.urihttp://hdl.handle.net/2117/19874
dc.description.abstractA close relationship between the classical Hamilton- Jacobi theory and the kinematic reduction of control systems by decoupling vector fields is shown in this paper. The geometric interpretation of this relationship relies on new mathematical techniques for mechanics defined on a skew-symmetric algebroid. This geometric structure allows us to describe in a simplified way the mechanics of nonholonomic systems with both control and external forces.
dc.format.extent31 p.
dc.language.isoeng
dc.publisherAmerican Institute of Mathematical Sciences
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística::Matemàtica aplicada a les ciències
dc.subject.lcshHamilton-Jacobi equations
dc.subject.otherDecoupling vector fields
dc.subject.otherHamilton-Jacobi equation
dc.subject.otherKinematic reduction
dc.subject.otherMechanical control systems
dc.subject.otherSkew-symmetric algebroids
dc.titleKinematic reduction and the Hamilton-Jacobi equation
dc.typeArticle
dc.subject.lemacEquacions de Hamilton-Jacobi
dc.contributor.groupUniversitat Politècnica de Catalunya. DGDSA - Geometria Diferencial, Sistemes Dinàmics i Aplicacions
dc.identifier.doi10.3934/jgm.2012.4.207
dc.description.peerreviewedPeer Reviewed
dc.relation.publisherversionhttp://www.aimsciences.org/journals/displayArticlesnew.jsp?paperID=7838
dc.rights.accessOpen Access
drac.iddocument11155239
dc.description.versionPreprint
dc.relation.projectidinfo:eu-repo/grantAgreement/EC/FP7/246981/EU/Geometric Mechanics/GEOMECH
upcommons.citation.authorBarbero, M.; De León, M.; Martin de Diego, D.; Marrero, J.; Muñoz-Lecanda, Miguel C.
upcommons.citation.publishedtrue
upcommons.citation.publicationNameJournal of Geometric Mechanics
upcommons.citation.volume4
upcommons.citation.number3
upcommons.citation.startingPage207
upcommons.citation.endingPage237


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

All rights reserved. This work is protected by the corresponding intellectual and industrial property rights. Without prejudice to any existing legal exemptions, reproduction, distribution, public communication or transformation of this work are prohibited without permission of the copyright holder